Alert archive / Georgia / Freeze Warnings in 2010
Freeze Warning 4, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Nov 7, 2010, 2:34 AM EST for 96 counties in Georgia. It took effect at Nov 8, 2010, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2010, 2:34 AM EST (07:34 UTC)
- In effect from
- Nov 8, 2010, 1:00 AM EST
- Expired
- Nov 8, 2010, 9:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2045 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
797 WWUS72 KFFC 070734 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 234 AM EST SUN NOV 7 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084- 071545- /O.UPG.KFFC.FZ.A.0003.101108T0600Z-101108T1400Z/ /O.NEW.KFFC.FZ.W.0004.101108T0600Z-101108T1400Z/ /O.CON.KFFC.FZ.W.0003.000000T0000Z-101107T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 234 AM EST SUN NOV 7 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST MONDAY. A FREEZE WARNING ALSO REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE. TEMPERATURES OVER NORTH GEORGIA WILL DROP INTO THE UPPER 20S TO LOWER 30S TONIGHT. BEGINNING MONDAY NIGHT...TEMPERATURES ARE EXPECTED TO REMAIN ABOVE FREEZING ACROSS THE STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ078>080-085-086-089>098-102>113-071545- /O.NEW.KFFC.FZ.W.0004.101108T0600Z-101108T1400Z/ /O.CON.KFFC.FZ.W.0003.000000T0000Z-101107T1400Z/ HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE- MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 234 AM EST SUN NOV 7 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST MONDAY. A FREEZE WARNING ALSO REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE. TEMPERATURES OVER MIDDLE GEORGIA WILL DROP TO 30 TO 32 DEGREES IN MOST PLACES TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
1 follow-up statement
570 WWUS72 KFFC 072003 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 303 PM EST SUN NOV 7 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080930- /O.CON.KFFC.FZ.W.0004.101108T0600Z-101108T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 303 PM EST SUN NOV 7 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST MONDAY FOR ALL OF NORTH AND CENTRAL GEORGIA. A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE. TEMPERATURES ACROSS NORTH AND CENTRAL GEORGIA WILL DROP INTO THE UPPER 20S TO LOWER 30S TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 7, 1:38 AM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Nov 7, 1:38 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 138 AM EDT SUN NOV 7 2010 .PREV DISCUSSION... /ISSUED 950 PM EDT SAT NOV 6 2010/ UPDATE... NO CHANGES NEEDED TO THE ZONES AT THIS TIME. MIN TEMPS APPEAR TO BE ON TRACK FOR A FREEZE AT MOST LOCATIONS TONIGHT. ONLY REAL QUESTION IN ONGOING FORECAST IS IN THE EXTENDED PERIODS...NAMELY FRI. IF ECMWF IS CORRECT...UPPER TROUGH WILL STILL BE WELL BACK IN TX AT THAT TIME...WITH A STRONG RIDGE HOLDING OVER OUR AREA. THUS...IF THIS HOLDS...POPS FOR FRI CAN PROBABLY BE POSTPONED IN LATER ZONE FORECASTS. THE MON-TUE PERIOD FOLLOWING LOOK RATHER VOLATILE ON BOTH MODELS...HOWEVER. 19 PREV DISCUSSION... /ISSUED 353 PM EDT SAT NOV 6 2010/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... SHORT TERM WILL BE DOMINATED BY HIGH PRESSURE AT THE SURFACE. THE HIGH AMPLITUDE TROUGH SITUATED ALONG THE EASTERN CONUS WILL CONTINUE TO SHIFT TOWARD THE EAST AND WILL MOVE OFF THE EASTERN SEABOARD INTO THE ATLANTIC ON SUNDAY AS SURFACE HIGH PRESSURE CONTINUES TO BUILD IN ACROSS THE SOUTHEAST. THIS SURFACE RIDGE WILL REMAIN IN PLACE THROUGH THE SHORT TERM. UPPER LEVEL RIDGING PATTERN BUILDS INTO THE CWA BY MONDAY. NAM/GFS/ECMWF ARE ALL IN GOOD AGREEMENT WITH THE SHORT TERM PATTERN. LOWS THIS MORNING WERE IN GENERAL WARMER THAN GUIDANCE/FORECAST...WITH MET DOING BETTER THAN THE MAV. LEANED TOWARD THE MET FOR LOW TEMPS BUT MAV/MET BLEND FOR MAX TEMPS. TEMPS WERE MARGINAL FOR THE FREEZE WARNING FRIDAY NIGHT AND WILL BE RIGHT AROUND FREEZING AGAIN SATURDAY NIGHT...THUS WILL CONTINUE FREEZE WARNING FOR SATURDAY NIGHT. SINCE WE ARE NOT FORECASTING A KILLING FREEZE SATURDAY NIGHT AND LOWS WILL DROP TO 32 OR BELOW AGAIN ON SUNDAY NIGHT OVER NORTH AND PORTIONS OF CENTRAL GEORGIA...HAVE GONE AHEAD AND ISSUED A FREEZE WATCH FOR THIS AREA. LONG TERM /TUESDAY THROUGH SATURDAY/... HIGH PRESSURE WILL CONTINUE TO DOMINATE IN THE LONG TERM THROUGH AT LEAST THURSDAY. AFTER THIS...LARGE DIFFERENCES ARE OBSERVED BETWEEN THE GFS AND ECMWF. THE GFS DRAGS A SHORT WAVE INTO THE OHIO VALLEY AND A FRONT INTO GEORGIA ON FRIDAY AND THEN CLEARS THE CWA OUT ON SATURDAY. HOWEVER...THE ECMWF IS SLOWER WITH THIS SYSTEM AND DEVELOPS AN UPPER LEVEL LOW OVER THE SOUTHWEST AND PUSHES IT INTO THE CENTRAL PLAINS BY SATURDAY WITH THE ASSOCIATED COLD FRONT MOVING THROUGH THE MISSISSIPPI VALLEY. DUE TO THESE DISCREPANCIES...LARGE UNCERTAINTIES REMAIN AT THE END OF THE LONG TERM. 11 FIRE WEATHER... 10 HOUR FM HAVE BEEN ABLE TO DRY FOR PORTIONS OF CENTRAL GEORGIA. RH VALUES DIP BELOW TWENTY FIVE PERCENT TOMORROW AFTERNOON FOR PORTIONS OF CENTRAL GEORGIA AND DURATIONS LOOK TO BE RIGHT AROUND 4 HOURS. THIS EVENT SEEMS TO BE MARGINAL...BUT HAVE DECIDED TO UPGRADE TO A RED FLAG WARNING FOR MUCH OF THE AREA THAT WAS UNDER A WATCH FOR SUNDAY AFTERNOON. THIS IS GENERALLY SOUTH OF A LINE FROM COLUMBUS TO FORSYTH TO WARRENTON. THE REMAINING AREA OF THE WATCH HAS BEEN CANCELED. 11 AVIATION... 06Z UPDATE... VFR CONDITIONS CONTINUING THROUGH THE FORECAST PERIOD. SKIES GENERALLY CLEAR NEXT TWO DAYS. WINDS WILL BE NORTH/NORTHWEST IN THE 4 TO 8 KT RANGE. WINDS MAY BRIEFLY GO NE BETWEEN 12-18Z BUT THEY SHOULD TURN BACK NW AFTER THAT. NO PRECIPITATION OR RESTRICTIONS TO VSBYS EXPECTED. //ATL CONFIDENCE...06Z UPDATE... HIGH ON ALL ELEMENTS EXCEPT MEDIUM ON POSSIBLE TIMING OF WIND SHIFT TO THE NORTHEAST. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 32 68 40 75 / 0 0 0 0 0 ATLANTA 57 36 67 46 73 / 0 0 0 0 5 BLAIRSVILLE 54 27 64 33 72 / 0 0 0 0 5 CARTERSVILLE 57 29 66 36 73 / 0 0 0 0 5 COLUMBUS 61 36 70 43 75 / 0 0 0 0 5 GAINESVILLE 56 33 68 43 72 / 0 0 0 0 5 MACON 61 31 70 38 78 / 0 0 0 0 5 ROME 59 29 68 35 73 / 0 0 0 0 5 PEACHTREE CITY 57 27 68 34 74 / 0 0 0 0 5 VIDALIA 62 38 68 43 76 / 0 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE... CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK... HANCOCK...HOUSTON...JEFFERSON...JOHNSON...JONES...LAURENS... MACON...MARION...MONROE...MONTGOMERY...MUSCOGEE...PEACH... PULASKI...SCHLEY...STEWART...SUMTER...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...WARREN...WASHINGTON...WEBSTER... WHEELER...WILCOX...WILKINSON. FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BUTTS...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE... CLAYTON...COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB... DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER... GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK... HARALSON...HEARD...HENRY...JACKSON...JASPER...JEFFERSON... JONES...LAMAR...LUMPKIN...MADISON...MERIWETHER...MONROE... MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...TOWNS...TROUP...TWIGGS... UNION...UPSON...WALKER...WALTON...WARREN...WASHINGTON...WHITE... WHITFIELD...WILKES...WILKINSON. && 01
Hazardous weather outlook, Nov 6, 5:19 PM EDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 519 PM EDT SAT NOV 6 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-070900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 519 PM EDT SAT NOV 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT WIDESPREAD FREEZING TEMPERATURES EXPECTED LATE TONIGHT. .SYNOPSIS... STRONG HIGH PRESSURE WILL MOVE TO THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS THROUGH TONIGHT. A COLD AND INCREASINGLY DRIER AIRMASS WILL CONTINUE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE FOR PARTS OF CENTRAL GEORGIA ON SUNDAY. FREEZING TEMPERATURES ARE POSSIBLE ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA SUNDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 2:40 AM EST | Fire Weather Watch | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 31 more | 12 hr |
| Nov 7, 2:58 PM EST | Red Flag Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more | 26 hr |
Nearby
Freeze Warnings in Georgia, 2010Every freeze warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.